I have used meth almost every day for about a month. Recently my toes r numb & my fingers hurt. I ... . The pain has intensified so much I wasn t sure what to do. I read about meth use alot & numbness ...
feeling. Started in left hand and back of head and face. Moved to right hand, feet. It is not always in the same place but consistently in my hands and back of head. Also has been in or is in hands, arms, feet ...
My boyfriend came home from work today and his feet kept cramping and locking up. Now his left hand has cramped up and locked up. He is also experiencing numbness on the left side along with tingling ...
I have a friend who has resorted to using Meth/Ice again and has noticed that after an event of smoking he experiences pain in his testicles and numbness to his feet. Aside from telling him to stop ...
Yes, I just injected meth into my forearm and now it seems to be swelling all the way down to my hand. Also it is feeling somewhat tingly and numb. I can t go to doctor so can you please tell me what ...
I have no circulation at all in my hands and feet. They turn blue all the time and go numb. I think it is called ray-nodes??? how can I fix this??? I am turning blue indoors.. shivering all day for hours on end ...
What causes swelling and numbness in your legs and feet?
Swelling of legs bilaterally could be due to renal, cardiac problems. Swelling can also be due to certain medications used to treat high blood pressure.Do visit a doctor and get it checked.
do get blood sugar levels checked too.
Numbness of feet can be due to sciatica, diabetes,peripheral neuropathy, Vitamin B12 deficiency etc.
hope this answer was helpful to you
Im getting a numbing sensation in my toes and my feet are hot
Thanks for the query.
Numbness can be due to Vit. B12 deficiency; nerves disorders; chill blains; as a diabetic complication and several other conditions.
Pl write back to me with full details, so that I can pinpoint the exact cause and advise right treatment.
In the meanwhile, take Tab Mecobal-OD (1500mcg) 1 tab/day x 2months.
Awaiting your reply,
I have very cold hands and feet, what could be the problem?
This indicates peripheral vasoconstriction and can be a normal phenomenon. If you are experiencing this more frequently or there is associated color change of the skin or numbness, please see a physician for an examination.